# SDR SWAA2021050636370

- Difficulty date: April 6, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 41,489 hours, 24,972 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FWD UPPER SLIDER IS CRACKED / R&R LH HORIZONTAL STABILIZER FWD UPPER SLIDER REF AMM 53-31-31.
